Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A characterization of best $ \Phi $-approximants

Authors: D. Landers and L. Rogge
Journal: Trans. Amer. Math. Soc. 267 (1981), 259-264
MSC: Primary 46E30; Secondary 41A50
MathSciNet review: 621986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be an operator from an Orlicz space $ {L_\Phi }$ into itself. It is shown in this paper that four algebraic conditions and one integration condition assure that $ T$ is the best $ \Phi $-approximator, given a suitable $ \sigma $-lattice.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 41A50

Retrieve articles in all journals with MSC: 46E30, 41A50

Additional Information

PII: S 0002-9947(1981)0621986-9
Keywords: Best approximants, $ \sigma $-lattices, conditional expectations, characterization
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia